advertisement
Question
Posted by: T | 2006/11/09

New product: Weightsmart Supradyn

Hey Guys
Would like to find out if anyone has tried this product. I need to loose a few k's and thought I'd try it out. It's kind of a 2-in-1 product, meaning that it's a multi-vitamin which assists with weight loss (green tea extracts etc).
Thanks all, have a great day!
T

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear T
I am also waiting for Readers to give me some feedback on this new product. According to the label this product contains a mixture of vitamins and minerals of which chromium may well assist with weight loss, plus green tea extract (EGCG) that has been found to promote weight loss, and a small dose of caffeine which also has weight loss potential. However, unless used with an energy-reduced diet, a supplement on its own will not promote significant weight loss.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Meme | 2006/11/16

A friend of mine is using this and says it helped her because she was always constipated and now have more than one bowell movement a day. She says it really works, she lots 1,5kg's within a week.

Reply to Meme
Posted by: T | 2006/11/10

Thanks Doc and Kate for the feedback. Well, I'm only on my 3rd day of taking these pills. I must mention that I do feel a 'rush' after taking them... I think it's the caffeine as I'm quite sensitive to caffeine. It's not a major concern as it's quite subtle. Went onto their website and they state that it's NOT a diet pill but can assist with weightloss... I guess so can eating less and sticking to a healthy diet :) Thanks again!

Reply to T
Posted by: Kate | 2006/11/10

Hi guys

I have been using this product for two weeks. I aslo decided to double the dosage from one to two tablets a day because I have a very slow metabolism. The only change I can truly say is that I am urinating a lot more than usual.

Even though I adapted my eating plan so that I will also loose weight, still no luck! WIll keep you posted if there is any change.

Reply to Kate

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement